Change search
ReferencesLink to record
Permanent link

Direct link
Propagation of TE Waves through a Layer Having Permittivity Depending on the Transverse Coordinate and Lying between Two Half-Infinite Nonlinear Media
1999 (English)In: Dokl. Ros. Akad. Nauk, Maths., 1999, Vol. 60, no 2, pp. 286-288Article in journal (Refereed)
Place, publisher, year, edition, pages
1999.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-22655OAI: oai:DiVA.org:kau-22655DiVA: diva2:596408
Available from: 2013-01-22 Created: 2013-01-22 Last updated: 2016-06-09

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Shestopalov, Youri
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 25 hits
ReferencesLink to record
Permanent link

Direct link